Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
misch_lotr

ACCUTANE=Red Face, Help!

Recommended Posts

hey...i was on accutane for five months....

i've been off for a month now, however my face is still red and when i get into any uncomfortable situation or its hot my face goes really really red...and its really depressing

ive been using some moisture lotion....but its not working really well...any suggestions

and can anyone estimate how much longer this redness will last for...

thank u so much

Link to post
Share on other sites

Oh good question, i have the same problem, mine is mostly red from hyper pigmentation left after the acne and then can get redder(?) at times. don't mind if tag along in your thread. Can anything help the red spots? aloe vera? any other suggestions?

thanks

Link to post
Share on other sites

not to scare anyone but I've seen 2 cases who's faces are still very red in the areas where their acne had previously been, and of one it's been 4 years since he took it

Link to post
Share on other sites

Not to contradict Royal since I am certain that it is a definite possibility but from the majority of research I've gathered, natural disappearance of hyperpigmentation can take anywhere from six months to a year.

This being said, there is a forum on this site for red marks. A lot of people there have success with the Apple Cider Vinegar dilluted in water and applied with cotton balls method. Personally, this didn't do too much for me. Other people drink water with lemon juice. I decided to bypass the water and eat the lemon. This is the one thing that showed some difference in the red marks. (By the way, you aren't supposed to eat lemons since it ruins your teeth but I think that are yummy).

Bleaching is another option but you need to be extremely careful, espeically based off the pigment of your natural skin color. This always seemed like an extreme thing to do and I think I will wait a while after Accutane before attempting this method.

I used an astringent made by Janet Satrin to get rid of blemishes. You wear it at night and it goes on like white-out. This also seemed to work moderately.

Unfortunately, I have no advice to offer for a blushing, blood running to the face effect. I am certain that there must be a supplement/vitamin that can be taken for this.

I am not a guru on anything so please check with the people in the red marks forum and see if anyone in the holistic forum has any ideas on how to dispell the blushing effect. redface.gif

Good luck to everyone with this problem!!! Please post any information you get in this thread.

(Isn't it so irritating when all these red spots look like you have acne when you don't!? Is there any justice in this disease???)

Link to post
Share on other sites

Im on accutane now and had a really red face but i have been usingsum type of soap lotion and the redness has gone away 75% as soo nas i started using it. The name of it is cetaphil. Its great because its a soap and a moisturizer, i just apply it before going to bed each night.

Link to post
Share on other sites

uhh...I think i know what you are talking about. I've been off Accutane for about two years now, and when i get overheated or really hot....sometimes embarrased, I will get pretty red. It's like a rosey colored red. I think it has something to do with the way the accutane works with the capillaries. I don't think it's necessarily a bad thing. A lot of us need some color in us at times, right? Anyway, I still get it when i get really hot, but it goes away when i cool off - for the most part. I am back on accutane again. I just took my 24th pill today.

Link to post
Share on other sites

Maybe a bit early to tell if it's made a difference. But I found a free sample of a product by Zirh...called "correct". It's a vitamin enriched moisturiser. It's a kind of sticky substance that I have used the last couple of nights...along with a conventional moisturiser. Anyway, I've woken up both mornings a lot less dry...and have noticed that when I wash my face in the shower I don't have that yucky flaky skin when I dry my face. Maybe it's providing some additional vitamins that my skin is needing. Worth a try guys....although I think it's pretty pricey...about £25 for 30ml.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×